MAUDE Adverse Event Report: ENCORE MEDICAL L.P. STAR, SLIDING CORE, UHMPWE, 8MM; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

ENCORE MEDICAL L.P. STAR, SLIDING CORE, UHMPWE, 8MM; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Catalog Number 400-142F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Notes to form 3500a and justification for information not provided as required per 21cfr803.52 is below.Trilliant surgical attempted to obtain the omitted information (items 1-10 below) as part of internal complaint handling activities.Serial/lot # (d4) used in surgery unknown.Information not provided is not available to the reporter expiration date (d4) unknown as lot # could not be confirmed.Information not provided is not available to the reporter preprocessor name and address (d7) n/a to this report.Device 510k is unknown section g7 n/a to this report.Section h9 n/a to this report.No files attached to this report.Nvestigation on 12/07/2023, enovis customer care received a delivered goods form (dgf) for a star total ankle revision case, allegedly due to wearing of the poly due to the patient dislocating their ankle several years ago secondary to rheumatoid arthritis.There were 7 similar complaints identified for star poly component damage.The previous complaints do not aid in the investigation for this complaint, (b)(4).Dhr review was not conducted due to the complaint part not being returned and the lot number remaining unknown.The poly was not returned to the houston site, so visual and dimensional inspection did not occur.Simulated use testing did not occur.Per the reporter, the poly was "was worn down due to the patient dislocating their ankle several years ago secondary to rheumatoid arthritis." based on the limited information and the poly not being returned to the houston site, the root cause shall remain as unknown.
 
Event or Problem Description
On (b)(6) 2023, enovis customer care received a delivered goods form (dgf) for a star total ankle revision case, allegedly due to wearing of the poly due to the patient dislocating their ankle several years ago secondary to rheumatoid arthritis.

Brand Name
STAR, SLIDING CORE, UHMPWE, 8MM
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
justin lovelace
727 north shepherd drive, suite 100
houston, TX 77007
MDR Report Key18460602
Report Number1644408-2024-00036
Device Sequence Number14224927
Product Code NTG
UDI-Device Identifier00886385026947
UDI-Public00886385026947
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-142F
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale